# SDR UALA2010060701975

- Difficulty date: June 6, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,593 hours, 11,017 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 8136642
- Part serial: 169
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS BROKEN REV LATCH AND NR 1 VSV ACTUATOR LEAKING.  REPLACED SVA PER MM AND ACCOMPLISHED ENGINE TESTS 2A, 3, 6 AND 15. REPLACED FWD LATCH.
